MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 ECC GLENOSPHERE TRIAL D38MM; EXTREMITY INSTRUMENTS : GLENOSPHERE TRIALS

DEPUY FRANCE SAS - 3003895575 ECC GLENOSPHERE TRIAL D38MM; EXTREMITY INSTRUMENTS : GLENOSPHERE TRIALS
Catalog Number 230760038
Medical Device Problem Codes Connection Problem (2900); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during trialing of the 38 ecc glenosphere, the metal threaded portion of the trial became loose and separated from the plastic, making it unusable.Plastic has been stripped where metal portion threads into it.
 
Additional Manufacturer Narrative
(b)(4) examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ECC GLENOSPHERE TRIAL D38MM
Common Device Name
EXTREMITY INSTRUMENTS : GLENOSPHERE TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7691274
Report Number1818910-2018-64509
Device Sequence Number16369740
Product Code LXH
UDI-Device Identifier10603295115960
UDI-Public10603295115960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230760038
Device Lot Number5225780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1